MENTOR TEXAS MENTOR MEMORYGEL XTRA BREAST IMPLANT; PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED
Back to Search Results |
| Catalog Number |
SMHX500 |
| Medical Device Problem Code |
Migration (4003)
| Health Effect - Clinical Code |
Deformity/ Disfigurement (2360)
| Date of Event |
05/16/2024
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that a patient underwent breast reconstruction revision with two mentor memorygel xtra breast implants.Post-operatively, the patient suffered left breast implant malposition, right breast capsular contracture (baker grade iii), right breast dog ear, and palpable nodule on the lateral aspect of the right breast.As a result, the patient underwent left breast lateral capsulorrhaphy, right breast capsulotomy, partial capsulectomy, excision of right breast dog ear, and bilateral breast implant removal and replacement surgery on (b)(6) 2024.The replacement devices were: (right) 595cc mentor memorygel xtra breast implant catalog: shpx595 lot: 9981369 sn: (b)(6) and (left) 595cc mentor memorygel xtra breast implant catalog: shpx595 lot: 9939512 sn: (b)(6).This medwatch form is for the left breast prosthesis.
Additional Manufacturer Narrative
Since the device has not been returned for analysis, no product failure analysis can be conducted, and no determination of possible contributing factors can be made.As such, the investigation will be closed.If the complaint device is received in the future, the investigation will be reopened and conducted as appropriate.A manufacturing record evaluation (mre) was performed, and no anomalies were found related to this complaint.In addition, the mre verifies that the device was manufactured in accordance with documented specification and procedures.Reason for device explant and/or reoperation: device migration mentor is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which mentor has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, mentor, or its employees that the report constitutes an admission that the device, mentor, or its employees caused or contributed to the potential event described in this report.If certain information is unknown, not available or does not apply, the section/field of the form is left blank.Manufacturer¿s reference number: (b)(4).